Alert archive / Oklahoma / River Flood Warnings in 2008

River Flood Warning 41, NWS Tulsa, OK

April 9, 2008Washington County, Oklahoma

NWS Tulsa, OK issued this river flood warning at Apr 9, 2008, 8:46 PM CDT for Washington County, Oklahoma. It took effect at Apr 10, 2008, 6:38 AM CDT. It was in force for 38 hr.

The area

The counties it named.

The facts

Issued
Apr 9, 2008, 8:46 PM CDT (01:46 UTC)
In effect from
Apr 10, 2008, 6:38 AM CDT
Expired
Apr 11, 2008, 8:18 PM CDT
In force
38 hr
Issued by
NWS Tulsa, OK
Flood severity
Minor

County Washington County, OK

The radar

The Tulsa radar (KINX), 67 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Caney River near Ramona (RAMO2).

Action stage
26 ft
Minor stage
26 ft
Moderate stage
28 ft
Major stage
31 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07175500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KTSA 100146
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
846 PM CDT WED APR 09 2008


...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVERS IN OKLAHOMA... 

  CANEY RIVER NEAR RAMONA AFFECTING WASHINGTON COUNTY. 
  
  CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. 
  
OKC147-100946-
/O.NEW.KTSA.FL.W.0041.080410T1912Z-080412T0600Z/
/RAMO2.1.ER.080410T1912Z.080411T0600Z.080412T0000Z.NO/
846 PM CDT WED APR 09 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CANEY RIVER NEAR RAMONA.
* FROM THURSDAY AFTERNOON TO LATE FRIDAY NIGHT...OR UNTIL THE WARNING
  IS CANCELLED.
* AT  700 PM WEDNESDAY THE STAGE WAS 12.49 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE CANEY RIVER NEAR RAMONA IS EXPECTED TO RISE ABOVE 
  FLOOD STAGE EARLY THURSDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 
  27.7 FEET BY FRIDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD 
  STAGE FRIDAY EVENING.
* IMPACT...AT 28.0 FEET...MODERATE AGRICULTURAL FLOODING WILL OCCUR 
  FROM OCHELATA TO THE NORTHEASTERN TIP OF TULSA COUNTY.  SOME RURAL 
  ROADS WILL BE IMPASSABLE INCLUDING THE ROAD BETWEEN RAMONA AND 
  TALALA.

$$

OKC131-143-100946-
/O.NEW.KTSA.FL.W.0042.080410T1830Z-080412T2337Z/
/CVLO2.1.ER.080410T1830Z.080411T1800Z.080412T1737Z.NO/
846 PM CDT WED APR 09 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CANEY RIVER NEAR COLLINSVILLE.
* FROM THURSDAY AFTERNOON TO SATURDAY EVENING...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  700 PM WEDNESDAY THE STAGE WAS 16.85 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE CANEY RIVER NEAR COLLINSVILLE IS EXPECTED TO RISE 
  ABOVE FLOOD STAGE EARLY THURSDAY AFTERNOON AND CONTINUE TO RISE TO 
  NEAR 28.8 FEET BY EARLY FRIDAY AFTERNOON. THE RIVER WILL FALL BELOW
  FLOOD STAGE EARLY SATURDAY AFTERNOON.
* IMPACT...AT 29.0 FEET...MODERATE AGRICULTURAL FLOODING WILL OCCUR.  
  RURAL ROADS NEAR THE MAIN CHANNEL MAY BECOME IMPASSABLE.

$$
7 follow-up statements
000 
WGUS44 KTSA 100701
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
201 AM CDT THU APR 10 2008


...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE 
FOLLOWING RIVERS IN OKLAHOMA...
  CANEY RIVER NEAR RAMONA AFFECTING WASHINGTON COUNTY. 
  
...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE 
FOLLOWING RIVERS IN OKLAHOMA...
  CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. 
  
OKC147-101501-
/O.EXT.KTSA.FL.W.0041.080410T1138Z-080412T1828Z/
/RAMO2.2.ER.080410T1138Z.080411T0600Z.080412T1228Z.NO/
201 AM CDT THU APR 10 2008

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR 
  THE CANEY RIVER NEAR RAMONA.
* FROM THIS MORNING TO SATURDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 1200 AM THURSDAY THE STAGE WAS 16.53 FEET. 
* MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE CANEY RIVER NEAR RAMONA IS EXPECTED TO RISE ABOVE 
  FLOOD STAGE THIS MORNING AND CONTINUE TO RISE TO NEAR 28.6 FEET BY 
  FRIDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY 
  MORNING.
* IMPACT...AT 28.0 FEET...MODERATE AGRICULTURAL FLOODING WILL OCCUR 
  FROM OCHELATA TO THE NORTHEASTERN TIP OF TULSA COUNTY.  SOME RURAL 
  ROADS WILL BE IMPASSABLE INCLUDING THE ROAD BETWEEN RAMONA AND 
  TALALA.

$$

OKC131-143-101501-
/O.EXT.KTSA.FL.W.0042.080410T1131Z-080413T1350Z/
/CVLO2.2.ER.080410T1131Z.080411T1800Z.080413T0750Z.NO/
201 AM CDT THU APR 10 2008

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR 
  THE CANEY RIVER NEAR COLLINSVILLE.
* FROM THIS MORNING TO SUNDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 100 AM THURSDAY THE STAGE WAS 20.11 FEET. 
* MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE CANEY RIVER NEAR COLLINSVILLE IS EXPECTED TO RISE 
  ABOVE FLOOD STAGE THIS MORNING AND CONTINUE TO RISE TO NEAR 32.0 
  FEET BY EARLY FRIDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD 
  STAGE SUNDAY BEFORE DAWN .
* IMPACT...AT 32.0 FEET...CONSIDERABLE FARMLAND WILL BE FLOODED.  
  COUNTY ROADS NEAR THE RIVER WILL BECOME IMPASSABLE.

$$
000 
WGUS84 KTSA 101350
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
850 AM CDT THU APR 10 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  CANEY RIVER NEAR RAMONA AFFECTING WASHINGTON COUNTY. 
  
  CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. 
  
OKC147-102150-
/O.EXT.KTSA.FL.W.0041.000000T0000Z-080412T1200Z/
/RAMO2.2.ER.080410T1303Z.080411T0600Z.080412T0600Z.NO/
850 AM CDT THU APR 10 2008

THE FLOOD WARNING CONTINUES FOR
  THE CANEY RIVER NEAR RAMONA.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  700 AM THURSDAY THE STAGE WAS 25.59 FEET. 
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE CANEY RIVER NEAR RAMONA IS EXPECTED TO RISE ABOVE 
  FLOOD STAGE THIS MORNING AND CONTINUE TO RISE TO NEAR 28.5 FEET BY 
  FRIDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY 
  BEFORE DAWN .
* IMPACT...AT 28.0 FEET...MODERATE AGRICULTURAL FLOODING WILL OCCUR 
  FROM OCHELATA TO THE NORTHEASTERN TIP OF TULSA COUNTY.  SOME RURAL 
  ROADS WILL BE IMPASSABLE INCLUDING THE ROAD BETWEEN RAMONA AND 
  TALALA.

$$

OKC131-143-102150-
/O.EXT.KTSA.FL.W.0042.000000T0000Z-080413T0712Z/
/CVLO2.2.ER.080410T1148Z.080412T0000Z.080413T0112Z.NO/
850 AM CDT THU APR 10 2008

THE FLOOD WARNING CONTINUES FOR
  THE CANEY RIVER NEAR COLLINSVILLE.
* UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  800 AM THURSDAY THE STAGE WAS 27.57 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE RISING 
  TO NEAR 32.3 FEET FRIDAY EVENING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE SATURDAY EVENING.
* IMPACT...AT 32.0 FEET...CONSIDERABLE FARMLAND WILL BE FLOODED.  
  COUNTY ROADS NEAR THE RIVER WILL BECOME IMPASSABLE.

$$
000 
WGUS84 KTSA 101944
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
244 PM CDT THU APR 10 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  CANEY RIVER NEAR RAMONA AFFECTING WASHINGTON COUNTY. 
  
  CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. 
  
OKC147-110344-
/O.EXT.KTSA.FL.W.0041.000000T0000Z-080412T1236Z/
/RAMO2.2.ER.080410T1300Z.080411T1200Z.080412T0636Z.NO/
244 PM CDT THU APR 10 2008

...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE CANEY RIVER NEAR RAMONA.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  100 PM THURSDAY THE STAGE WAS 26.71 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE CANEY RIVER NEAR RAMONA WILL CONTINUE RISING TO NEAR
  28.4 FEET FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  SATURDAY BEFORE DAWN .
* IMPACT...AT 28.0 FEET...MODERATE AGRICULTURAL FLOODING WILL OCCUR 
  FROM OCHELATA TO THE NORTHEASTERN TIP OF TULSA COUNTY.  SOME RURAL 
  ROADS WILL BE IMPASSABLE INCLUDING THE ROAD BETWEEN RAMONA AND 
  TALALA.

$$

OKC131-143-110344-
/O.EXT.KTSA.FL.W.0042.000000T0000Z-080413T0900Z/
/CVLO2.2.ER.080410T1148Z.080412T0000Z.080413T0300Z.NO/
244 PM CDT THU APR 10 2008

...FLOOD WARNING EXTENDED UNTIL LATE SATURDAY NIGHT...THE FLOOD 
WARNING CONTINUES FOR
  THE CANEY RIVER NEAR COLLINSVILLE.
* UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  201 PM THURSDAY THE STAGE WAS 29.55 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE RISING 
  TO NEAR 32.3 FEET FRIDAY EVENING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE LATE SATURDAY EVENING.
* IMPACT...AT 32.0 FEET...CONSIDERABLE FARMLAND WILL BE FLOODED.  
  COUNTY ROADS NEAR THE RIVER WILL BECOME IMPASSABLE.

$$
000 
WGUS84 KTSA 110135
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
835 PM CDT THU APR 10 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  CANEY RIVER NEAR RAMONA AFFECTING WASHINGTON COUNTY. 
  
  CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. 
  
OKC147-110935-
/O.EXT.KTSA.FL.W.0041.000000T0000Z-080412T1030Z/
/RAMO2.1.ER.080410T1300Z.080411T1200Z.080412T0430Z.NO/
835 PM CDT THU APR 10 2008

THE FLOOD WARNING CONTINUES FOR
  THE CANEY RIVER NEAR RAMONA.
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  700 PM THURSDAY THE STAGE WAS 27.19 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE CANEY RIVER NEAR RAMONA WILL CONTINUE RISING TO NEAR
  27.8 FEET FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  LATE FRIDAY EVENING.
* IMPACT...AT 28.0 FEET...MODERATE AGRICULTURAL FLOODING WILL OCCUR 
  FROM OCHELATA TO THE NORTHEASTERN TIP OF TULSA COUNTY.  SOME RURAL 
  ROADS WILL BE IMPASSABLE INCLUDING THE ROAD BETWEEN RAMONA AND 
  TALALA.

$$

OKC131-143-110935-
/O.EXT.KTSA.FL.W.0042.000000T0000Z-080413T0753Z/
/CVLO2.2.ER.080410T1148Z.080412T0600Z.080413T0153Z.NO/
835 PM CDT THU APR 10 2008

THE FLOOD WARNING CONTINUES FOR
  THE CANEY RIVER NEAR COLLINSVILLE.
* UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  701 PM THURSDAY THE STAGE WAS 30.04 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE RISING 
  TO NEAR 31.0 FEET SATURDAY BEFORE DAWN . THE RIVER WILL FALL BELOW 
  FLOOD STAGE SATURDAY EVENING.
* IMPACT...AT 32.0 FEET...CONSIDERABLE FARMLAND WILL BE FLOODED.  
  COUNTY ROADS NEAR THE RIVER WILL BECOME IMPASSABLE.

$$
000 
WGUS84 KTSA 111358
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
858 AM CDT FRI APR 11 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  CANEY RIVER NEAR RAMONA AFFECTING WASHINGTON COUNTY. 
  
  CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. 
  
OKC147-112158-
/O.EXT.KTSA.FL.W.0041.000000T0000Z-080412T0755Z/
/RAMO2.1.ER.080410T1300Z.080411T1200Z.080412T0155Z.NO/
858 AM CDT FRI APR 11 2008

THE FLOOD WARNING CONTINUES FOR
  THE CANEY RIVER NEAR RAMONA.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  700 AM FRIDAY THE STAGE WAS 27.84 FEET. 
* MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE CANEY RIVER NEAR RAMONA WILL CONTINUE FALLING TO 
  BELOW FLOOD STAGE BY THIS EVENING.
* IMPACT...AT 28.0 FEET...MODERATE AGRICULTURAL FLOODING WILL OCCUR 
  FROM OCHELATA TO THE NORTHEASTERN TIP OF TULSA COUNTY.  SOME RURAL 
  ROADS WILL BE IMPASSABLE INCLUDING THE ROAD BETWEEN RAMONA AND 
  TALALA.

$$

OKC131-143-112158-
/O.EXT.KTSA.FL.W.0042.000000T0000Z-080413T0234Z/
/CVLO2.2.ER.080410T1148Z.080412T0000Z.080412T2034Z.NO/
858 AM CDT FRI APR 11 2008

THE FLOOD WARNING CONTINUES FOR
  THE CANEY RIVER NEAR COLLINSVILLE.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  800 AM FRIDAY THE STAGE WAS 29.99 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE RISING 
  TO NEAR 30.7 FEET SATURDAY BEFORE DAWN. THE RIVER WILL FALL BELOW 
  FLOOD STAGE SATURDAY AFTERNOON.
* IMPACT...AT 31.0 FEET...WIDESPREAD MODERATE FLOODING WILL OCCUR.  
  RURAL ROADS NEAR THE CANEY RIVER WILL BECOME IMPASSABLE.

$$
000 
WGUS84 KTSA 111916
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
216 PM CDT FRI APR 11 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  CANEY RIVER NEAR RAMONA AFFECTING WASHINGTON COUNTY. 
  
  CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. 
  
OKC147-120316-
/O.EXT.KTSA.FL.W.0041.000000T0000Z-080412T0824Z/
/RAMO2.1.ER.080410T1300Z.080411T1600Z.080412T0224Z.NO/
216 PM CDT FRI APR 11 2008

...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...
THE FLOOD WARNING CONTINUES FOR
  THE CANEY RIVER NEAR RAMONA.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  100 PM FRIDAY THE STAGE WAS 27.85 FEET. 
* MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE CANEY RIVER NEAR RAMONA WILL CONTINUE FALLING TO 
  BELOW FLOOD STAGE BY TONIGHT.
* IMPACT...AT 28.0 FEET...MODERATE AGRICULTURAL FLOODING WILL OCCUR 
  FROM OCHELATA TO THE NORTHEASTERN TIP OF TULSA COUNTY.  SOME RURAL 
  ROADS WILL BE IMPASSABLE INCLUDING THE ROAD BETWEEN RAMONA AND 
  TALALA.

$$

OKC131-143-120315-
/O.EXT.KTSA.FL.W.0042.000000T0000Z-080413T0228Z/
/CVLO2.2.ER.080410T1148Z.080412T0600Z.080412T2028Z.NO/
216 PM CDT FRI APR 11 2008

THE FLOOD WARNING CONTINUES FOR
  THE CANEY RIVER NEAR COLLINSVILLE.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  101 PM FRIDAY THE STAGE WAS 30.25 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE RISING 
  TO NEAR 30.8 FEET SATURDAY BEFORE DAWN. THE RIVER WILL FALL BELOW 
  FLOOD STAGE SATURDAY AFTERNOON.
* IMPACT...AT 31.0 FEET...WIDESPREAD MODERATE FLOODING WILL OCCUR.  
  RURAL ROADS NEAR THE CANEY RIVER WILL BECOME IMPASSABLE.

$$
000 
WGUS84 KTSA 120118
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
818 PM CDT FRI APR 11 2008


...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  CANEY RIVER NEAR RAMONA AFFECTING WASHINGTON COUNTY. 
  
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. 
  
OKC147-120148-
/O.CAN.KTSA.FL.W.0041.000000T0000Z-080412T0824Z/
/RAMO2.1.ER.080410T1300Z.080411T1600Z.080412T0521Z.NO/
818 PM CDT FRI APR 11 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE CANEY RIVER NEAR RAMONA.
* AT  700 PM FRIDAY THE STAGE WAS 27.66 FEET. 
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE CANEY RIVER NEAR RAMONA WILL CONTINUE FALLING TO 
  BELOW FLOOD STAGE BY SATURDAY BEFORE DAWN.
* IMPACT...AT 26.0 FEET...MINOR FLOODING WILL OCCUR.  FARMLANDS AND 
  RURAL ROADS WILL BE AFFECTED.

$$

OKC131-143-120918-
/O.EXT.KTSA.FL.W.0042.000000T0000Z-080413T0421Z/
/CVLO2.2.ER.080410T1148Z.080412T0600Z.080412T2221Z.NO/
818 PM CDT FRI APR 11 2008

...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE CANEY RIVER NEAR COLLINSVILLE.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  730 PM FRIDAY THE STAGE WAS 30.67 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE RISING 
  TO NEAR 30.8 FEET SATURDAY BEFORE DAWN. THE RIVER WILL FALL BELOW 
  FLOOD STAGE SATURDAY AFTERNOON.
* IMPACT...AT 31.0 FEET...WIDESPREAD MODERATE FLOODING WILL OCCUR.  
  RURAL ROADS NEAR THE CANEY RIVER WILL BECOME IMPASSABLE.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Apr 9, 7:58 PM CDT, 48 minutes earlier.

Area forecast discussion, Apr 9, 7:58 PM CDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
758 PM CDT WED APR 9 2008

.MESOSCALE UPDATE...
THE WARM FRONT HAS MADE LITTLE PROGRESS NORTH IN THE LAST TWO
HOURS AND NOW EXTENDS FROM NORTHWEST SCOTT COUNTY INTO
NORTHERN PITTSBURG COUNTY.  THE SUPERCELL TRACKING ACROSS
NORTHERN HASKELL COUNTY IS LIKELY LOSING ITS ABILITY TO
INGEST BOUNDARY LAYER AIR AS IT PULLS AWAY FROM THE WARM FRONT
...WITH ITS TORNADO POTENTIAL GOING DOWN.

OVERALL THE ENVIRONMENT ALONG AND SOUTH OF THE WARM FRONT
REMAINS VERY FAVORABLE FOR SUPERCELLS AND TORNADOES...WITH
THE LOW-LEVEL JET EXPECTED TO INCREASE IN THIS AREA THIS
EVENING.

THE TORNADIC STORM IN SOUTHEAST PUSHMATAHA COUNTY WILL
REMAIN IN A FAVORABLE ENVIRONMENT INTO SOUTHERN LE FLORE
COUNTY.  AFTER THAT ITS FUTURE IS DEPENDENT ON THE NORTHWARD
PUSH OF THE WARM FRONT.

THE CELL MOVING ACROSS MCALESTER WILL BE MOVING THROUGH
A VERY FAVORABLE ENVIRONMENT THROUGH HASKELL AND LATIMER
COUNTIES.

ALL OF THESE CELLS HAVE TORNADO POTENTIAL.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR OKZ049-OKZ053-OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
     OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...08
LONG TERM....99
Hazardous weather outlook, Apr 9, 4:45 PM CDT, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
445 PM CDT WED APR 9 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-101000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
445 PM CDT WED APR 9 2008

...SIGNIFICANT SEVERE WEATHER AND FLASH FLOODING LIKELY
TONIGHT INTO THURSDAY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS.

FLASH FLOOD.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...EASTERN OKLAHOMA.

DISCUSSION...
SEVERAL ROUNDS OF SEVERE WEATHER ARE ANTICIPATED ACROSS
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THROUGH THURSDAY
AS A POTENT UPPER LEVEL LOW TAKES SHAPE ACROSS THE SOUTHWEST
UNITED STATES TONIGHT AND MOVES ACROSS THE PLAINS ON
THURSDAY. THE AIRMASS ACROSS THE REGION WILL BECOME MORE
FAVORABLE FOR SEVERE THUNDERSTORMS TONIGHT AS A WARM FRONT
THAT IS CURRENTLY ACROSS EXTREME SOUTHEAST OKLAHOMA
SURGES TO THE NORTH. THE WARM FRONT WILL BE ACROSS SOUTHERN
KANSAS AND SOUTHERN MISSOURI BY SUNRISE THURSDAY. THE GREATEST
THREAT FOR SEVERE THUNDERSTORMS WILL BE SOUTH OF THE WARM FRONT
WHERE THE AIRMASS WILL BE MORE UNSTABLE. WITH ADEQUATE DEEP LAYER
SHEAR IN PLACE...SUPERCELLS WILL BE POSSIBLE. LARGE HAIL...DAMAGING
WINDS AND TORNADOES WILL ALL BE POSSIBLE SOUTH OF THE WARM FRONT.
ELEVATED THUNDERSTORMS WILL BE POSSIBLE NORTH OF THE WARM FRONT. SOME
OF THOSE THUNDERSTORMS MAY BECOME SEVERE AS WELL. LARGE HAIL WILL
BE THE PRIMARY CONCERN WITH THESE STORMS.

HEAVY RAIN WILL ALSO BE A MAJOR CONCERN ACROSS EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS AS SEVERAL ROUNDS OF THUNDERSTORMS ROLL
ACROSS THE REGION. 2 TO 4 INCHES OF RAIN WILL BE COMMON ACROSS
THE AREA WITH A FEW LOCATIONS RECORDING UPWARDS OF 7 INCHES OF
RAIN. THIS WILL LIKELY CAUSE FLASH FLOODING OF LOW LYING AREAS.
SEE THE FLASH FLOOD WATCH/OKCFFATSA/ FOR FURTHER INFORMATION.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...
HEAVY RAIN POTENTIAL.
FRIDAY...HIGH WIND POTENTIAL.
SATURDAY...NO HAZARDS.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.
TUESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO BE ONGOING THURSDAY
MORNING AS THE POTENT UPPER LEVEL LOW MOVES ACROSS KANSAS AND AN
ASSOCIATED SURFACE LOW PUSHES INTO SOUTH-CENTRAL KANSAS. STRONG TO
SEVERE THUNDERSTORMS WILL CONTINUE AHEAD OF THE A DRY LINE/COLD FRONT
THAT WILL EXTEND SOUTH OF THE SURFACE LOW AS IT MOVES OFF TO THE NORTHEAST
DURING THE DAY ON THURSDAY. TORNADOES...LARGE HAIL AND DAMAGING
WILL ALL CONTINUE TO BE POSSIBLE. THE THUNDERSTORMS WILL COME TO AN
END BY THURSDAY EVENING AS THE DRY LINE/COLD FRONT MOVES EAST OF THE
AREA.

DRY WEATHER IS EXPECTED FOR THE REMAINDER OF THE UPCOMING WEEK.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGERS SHOULD BE PREPARED FOR A SIGNIFICANT SEVERE
WEATHER AND FLASH FLOODING EVENT TONIGHT INTO THURSDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, Apr 9, 8:32 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
832 PM CDT WED APR 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0832 PM     HAIL             FORT SMITH              35.39N 94.40W
04/09/2008  E1.75 INCH       SEBASTIAN          AR   EMERGENCY MNGR

&&

SFP
Local storm report, Apr 9, 8:34 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
834 PM CDT WED APR 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     HAIL             MOFFETT                 35.39N 94.45W
04/09/2008  E1.75 INCH       SEQUOYAH           OK   TRAINED SPOTTER

            GOLF BALL HAIL AND 60 PLUS MPH WINDS

&&

JDS
Local storm report, Apr 9, 8:36 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
836 PM CDT WED APR 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             1 N FORT SMITH          35.40N 94.40W
04/09/2008  E1.00 INCH       SEBASTIAN          AR   AMATEUR RADIO

&&

JDS
Local storm report, Apr 9, 8:40 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
840 PM CDT WED APR 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 PM     HAIL             FORT SMITH              35.39N 94.40W
04/09/2008  E1.75 INCH       SEBASTIAN          AR   BROADCAST MEDIA

            AT KFSM STATION

0838 PM     HAIL             VAN BUREN               35.44N 94.35W
04/09/2008  E1.75 INCH       CRAWFORD           AR   TRAINED SPOTTER

0840 PM     HAIL             VAN BUREN               35.44N 94.35W
04/09/2008  E2.75 INCH       CRAWFORD           AR   TRAINED SPOTTER

&&

JDS
Special weather statement, Apr 9, 8:41 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
841 PM CDT WED APR 9 2008

OKZ049-073-100215-
PITTSBURG OK-PUSHMATAHA OK-
841 PM CDT WED APR 9 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 915 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHERN PITTSBURG AND NORTHERN PUSHMATAHA

AT 841 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
EUBANKS...MOVING NORTHEAST AT 55 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CLAYTON...STANLEY...TUSKAHOMA...
KIAMICHI...EUBANKS...DUNBAR AND SARDIS.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.  RESIDENTS SHOULD MONITOR THIS STORM IN CASE LATER WARNINGS
ARE REQUIRED.

LAT...LON 3448 9571 3453 9570 3454 9568 3457 9568
      3459 9570 3480 9569 3476 9552 3469 9551
      3468 9510 3435 9555
TIME...MOT...LOC 0141Z 208DEG 50KT 3453 9555
Local storm report, Apr 9, 8:44 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
844 PM CDT WED APR 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0839 PM     HAIL             ROLAND                  35.42N 94.51W
04/09/2008  E1.75 INCH       SEQUOYAH           OK   AMATEUR RADIO

            GOLF BALL HAIL AND 60 MPH WINDS

&&

JDS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 7:01 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha59 min
Apr 9, 7:17 PM CDTTornado WarningTSACherokee, Muskogee, Sequoyah43 min
Apr 9, 7:18 PM CDTTornado WarningTSAChoctaw, Pushmataha27 min
Apr 9, 7:27 PM CDTTornado WarningTSAPittsburg48 min
Apr 9, 7:30 PM CDTTornado WarningTSAHaskell, LeFlore, Muskogee, Sequoyah45 min
Apr 9, 7:40 PM CDTSpecial Weather StatementTSAMcIntosh35 min
Apr 9, 7:47 PM CDTTornado WarningTSAPushmataha58 min
Apr 9, 7:55 PM CDTSevere Thunderstorm WarningTSAChoctaw20 min
Apr 9, 8:02 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha58 min
Apr 9, 8:03 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Sequoyah27 min
Apr 9, 8:08 PM CDTTornado WarningTSAHaskell, Latimer, Pittsburg67 min
Apr 9, 8:10 PM CDTRiver Flood WarningTSAOkmulgee9 days
Apr 9, 8:16 PM CDTTornado WarningTSALeFlore, Sequoyah44 min
Apr 9, 8:24 PM CDTFlash Flood WarningTSAAdair, Cherokee, Haskell, Muskogee, Sequoyah, Wagoner4 hr
Apr 9, 8:29 PM CDTTornado WarningTSALeFlore61 min
Apr 9, 8:41 PM CDTSpecial Weather StatementTSAPushmataha34 min
Apr 9, 8:43 PM CDTRiver Flood WarningTSAOsage, Tulsa54 hr
Apr 9, 8:43 PM CDTRiver Flood WarningTSATulsa60 hr
Apr 9, 8:46 PM CDTRiver Flood WarningTSARogers, Tulsa3 days
Apr 9, 8:50 PM CDTRiver Flood WarningTSAAdair36 hr
Apr 9, 8:50 PM CDTRiver Flood WarningTSACherokee59 hr
Apr 9, 8:52 PM CDTRiver Flood WarningTSACherokee24 hr
Apr 9, 8:53 PM CDTTornado WarningTSAHaskell, Latimer, LeFlore67 min
Apr 9, 9:04 PM CDTSevere Thunderstorm WarningTSALatimer29 min
Apr 9, 9:16 PM CDTRiver Flood WarningTSALeFlore5 days
Apr 9, 9:16 PM CDTRiver Flood WarningTSALeFlore6 days
Apr 9, 9:19 PM CDTRiver Flood WarningTSAPawnee41 hr
Apr 9, 9:26 PM CDTFlash Flood WarningTSACraig, Ottawa4 hr
Apr 9, 9:28 PM CDTSpecial Weather StatementTSALeFlore47 min
Apr 9, 9:35 PM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore5 hr
Apr 9, 9:45 PM CDTSevere Thunderstorm WarningTSAPittsburg47 min
Apr 9, 9:50 PM CDTSpecial Weather StatementTSALatimer40 min
Apr 9, 9:59 PM CDTRiver Flood WarningTSAOttawa4 days
Apr 9, 10:02 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah58 min
Apr 9, 10:07 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha53 min
Apr 9, 10:09 PM CDTTornado WarningTSALeFlore, Sequoyah51 min
Apr 9, 10:14 PM CDTSpecial Weather StatementTSALatimer46 min
Apr 9, 10:22 PM CDTTornado WarningTSALeFlore38 min
Apr 9, 10:38 PM CDTFlash Flood WarningTSADelaware, Mayes8 hr
Apr 9, 10:50 PM CDTFlash Flood WarningTSAPittsburg8 hr
Apr 9, 10:51 PM CDTSevere Thunderstorm WarningTSALeFlore44 min
Apr 9, 11:04 PM CDTFlash Flood WarningTSALeFlore4 hr
Apr 9, 11:34 PM CDTSpecial Weather StatementTSAPittsburg41 min
Apr 9, 11:55 PM CDTRiver Flood WarningTSAOsage15 hr
Apr 10, 12:28 AM CDTFlash Flood WarningTSACreek, McIntosh, Muskogee, Nowata, Okfuskee, Okmulgee and 6 more6 hr
Apr 10, 12:31 AM CDTSpecial Weather StatementTSAPittsburg44 min
Apr 10, 12:45 AM CDTRiver Flood WarningTSACherokee, Delaware14 hr
Apr 10, 12:47 AM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Pittsburg, Sequoyah43 min
Apr 10, 12:52 AM CDTFlash Flood WarningTSAAdair, Cherokee, Haskell, Muskogee, Sequoyah, Wagoner6 hr
Apr 10, 1:23 AM CDTFlash Flood WarningTSACraig, Ottawa, Rogers6 hr
Apr 10, 1:30 AM CDTSpecial Weather StatementTSAHaskell, Sequoyah45 min
Apr 10, 2:04 AM CDTSpecial Weather StatementTSAOkmulgee, Wagoner41 min
Apr 10, 2:14 AM CDTSpecial Weather StatementTSASequoyah46 min
Apr 10, 2:20 AM CDTRiver Flood WarningTSASequoyah30 hr
Apr 10, 2:21 AM CDTSpecial Weather StatementTSASequoyah54 min
Apr 10, 2:27 AM CDTRiver Flood WarningTSAOttawa3 days
Apr 10, 2:55 AM CDTSpecial Weather StatementTSAOkfuskee65 min
Apr 10, 2:56 AM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore4 hr
Apr 10, 3:36 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg54 min
Apr 10, 3:41 AM CDTSpecial Weather StatementTSAMayes, Rogers, Wagoner64 min
Apr 10, 3:42 AM CDTSpecial Weather StatementTSAMuskogee, Okmulgee, Tulsa, Wagoner48 min
Apr 10, 4:08 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Muskogee82 min
Apr 10, 4:11 AM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha94 min
Apr 10, 4:29 AM CDTSevere Thunderstorm WarningTSAPittsburg30 min
Apr 10, 4:32 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Sequoyah88 min
Apr 10, 4:40 AM CDTSpecial Weather StatementTSAMayes, Wagoner65 min
Apr 10, 4:45 AM CDTSevere Thunderstorm WarningTSALeFlore75 min
Apr 10, 5:02 AM CDTSpecial Weather StatementTSADelaware58 min
Apr 10, 5:45 AM CDTSpecial Weather StatementTSAPushmataha30 min
Apr 10, 5:53 AM CDTSevere Thunderstorm WarningTSALeFlore52 min
Apr 10, 8:52 AM CDTRiver Flood WarningTSAMuskogee29 hr
Apr 10, 8:53 AM CDTRiver Flood WarningTSANowata12 hr
Apr 10, 8:55 AM CDTRiver Flood WarningTSAPushmataha28 hr
Apr 10, 2:34 PM CDTWind AdvisoryTSAAdair, Cherokee, Craig, Creek, Delaware, Haskell and 13 more7 hr

Nearby

River Flood Warnings in Oklahoma, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.